# SDR CALA9701702

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Control Tab
- Part number: 657279974
- Condition: Disbonded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT ELEVATOR CONTROL TAB TRAILING EDGE DISBONDING.  THE TAB WAS REMOVED AND A SERVICEABLE TAB WAS INSTALLED IAW SRM 51-40-10.
